Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2013, 3:25 PM CDT for Beauregard Parish, Calcasieu Parish, Louisiana; Jasper County, Newton County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 3:25 PM CDT (20:25 UTC)
- Expired
- Jun 6, 2013, 4:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Jasper County, TX, Newton County, TX
The radar
The Lake Charles radar (KLCH), 57 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2370 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
776 WUUS54 KLCH 062025 SVRLCH LAC011-019-TXC241-351-062115- /O.NEW.KLCH.SV.W.0065.130606T2025Z-130606T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 325 PM CDT THU JUN 6 2013 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JASPER COUNTY IN SOUTHEAST TEXAS... SOUTH CENTRAL NEWTON COUNTY IN SOUTHEAST TEXAS... SOUTHWESTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES FIELDS... NORTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES STARKS... * UNTIL 415 PM CDT * AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...19 MILES NORTHWEST OF STARKS...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OLD SALEM BY 335 PM CDT... DEVILS POCKET BY 340 PM CDT... STARKS BY 400 PM CDT... FIELDS BY 405 PM CDT... LUNITA BY 410 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST TEXAS. && PLEASE REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3055 9344 3022 9359 3043 9396 3056 9391 TIME...MOT...LOC 2025Z 284DEG 22KT 3048 9387 $$ 25
2 follow-up statements
428 WWUS54 KLCH 062043 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 343 PM CDT THU JUN 6 2013 TXC241-062053- /O.CAN.KLCH.SV.W.0065.000000T0000Z-130606T2115Z/ JASPER TX- 343 PM CDT THU JUN 6 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST TEXAS. LAT...LON 3042 9388 3056 9388 3055 9344 3022 9359 TIME...MOT...LOC 2043Z 284DEG 22KT 3042 9369 $$ LAC011-019-TXC351-062115- /O.CON.KLCH.SV.W.0065.000000T0000Z-130606T2115Z/ NEWTON TX-BEAUREGARD LA-CALCASIEU LA- 343 PM CDT THU JUN 6 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTH CENTRAL NEWTON COUNTY...AND NORTHWESTERN CALCASIEU AND SOUTHWESTERN BEAUREGARD PARISHES... AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEVILS POCKET..MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF STARKS BY 350 PM CDT... 9 MILES SOUTH OF FIELDS BY 355 PM CDT... LUNITA BY 400 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST TEXAS. && LAT...LON 3042 9388 3056 9388 3055 9344 3022 9359 TIME...MOT...LOC 2043Z 284DEG 22KT 3042 9369 $$
969 WWUS54 KLCH 062112 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 PM CDT THU JUN 6 2013 LAC011-019-TXC351-062123- /O.EXP.KLCH.SV.W.0065.000000T0000Z-130606T2115Z/ NEWTON TX-BEAUREGARD LA-CALCASIEU LA- 412 PM CDT THU JUN 6 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NEWTON COUNTY... AND NORTHWESTERN CALCASIEU AND SOUTHWESTERN BEAUREGARD PARISHES WILL EXPIRE AT 415 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST TEXAS. LAT...LON 3042 9388 3056 9388 3055 9344 3022 9359 TIME...MOT...LOC 2113Z 284DEG 22KT 3038 9348 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:32 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 6, 2:32 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 232 PM CDT THU JUN 6 2013 .UPDATE...ISSUING SEVERE THUNDERSTORM WATCH NUMBER 284 FOR SOUTHEAST TEXAS VALID UNTIL 03Z (2200 CDT). ZONES TO FOLLOW. SWEENEY && .PREV DISCUSSION... /ISSUED 958 AM CDT THU JUN 6 2013/ UPDATE...A SLOW MOVING COLD FRONT IS MOVING SOUTHEAST THROUGH THE ARKLATEX. MOIST TROPICAL AIR AHEAD OF THIS FRONT IS BEING LIFTED AND PRODUCING THUNDERSTORMS WITH HEAVY RAINFALL AROUND TOLEDO BEND JUST NORTH OF OUR AREA. LOOKING AT LATEST RADAR TRENDS, WILL LOWER THE MORNING POPS SOUTH OF JASPER AND LEESVILLE AND RAISE TO LIKELY THE POPS OVER CENLA FOR THIS AFTERNOON AS MOISTURE AND INSTABILITY CONTINUES TO INCREASE. MARINE...SEAS SHOULD SUBSIDE THIS MORNING OUT OVER THE OUTER WATERS BEYOND 40 NM OUT FROM POINT AU FER AS THE SWELLS FROM TS ANDREA LOWERS. HYDROLOGY...INCREASED THE QPF TO APPROACH A HALF INCH FOR THE ENTIRE AREA THIS AFTERNOON WITH RESPECT FOR THE HIGH PRECIP WATER, AND FOR THE EXTREME NORTHERN PORTION OF THE AREA THIS MORNING AS THUNDERSTORMS ARE ENCROACHING FROM THE NORTH. SWEENEY PREV DISCUSSION... /ISSUED 645 AM CDT THU JUN 6 2013/ AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. RADAR DEPICTING A SMALL CLUSTER OF WEAKENING SHOWERS AND THUNDERSTORMS OVER CENTRAL LOUISIANA...WITH THE NEAREST ACTIVITY 20 MILES NORTHWEST OF ALEXANDRIA. CARRYING A BRIEF TEMPO GROUP FOR THUNDER AT AEX AS THE SHOWERS AND THUNDERSTORMS DRIFT SLOWLY SOUTH. OTHERWISE...WITH AMPLE MOISTURE AND LIFT DEVELOPING AHEAD OF A COLD FRONT ANTICIPATED TO MOVE ACROSS THE FORECAST AREA THROUGH THE EVENING HOURS...WILL MAINTAIN TEMPO GROUPS FOR CONVECTION THIS AFTERNOON AND PROB30S FOR THE EVENING HOURS. GRADIENT WINDS WILL REMAIN LIGHT THROUGHOUT THE TAF PERIOD...BUT STRONGER THUNDERSTORMS COULD PRODUCE SOME STRONG GUSTS. OVERALL...VFR IS EXPECTED TO PREVAIL. MARCOTTE PREV DISCUSSION... /ISSUED 341 AM CDT THU JUN 6 2013/ DISCUSSION... A WEAK COOL FRONT DRAPED OVER NORTHERN LOUISIANA THIS MORNING IS KICKING OFF SHOWERS AND SOME THUNDERSTORMS. STORMS OVER SOUTHWEST TEXAS AND SOUTHERN LOUISIANA ARE MOVING TO THE NORTHWEST WHILE STORMS OVER NORTHERN LOUISIANA AND NORTHEAST TEXAS ARE MOVING TO THE SOUTHEAST. WHAT THIS IS DOING IS SETTING UP STORMS TO MEET OVER OVER CENTRAL LOUISIANA ENHANCING STORM DEVELOPMENT. A FEW STORMS TODAY WILL HAVE THE POSSIBILITY OF BECOMING SEVERE WITH THE THREAT FROM LARGE HAIL AND STRONG GUSTY WINDS. IN ADDITION STORMS WILL PRODUCE NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND RAINFALL WILL BE HEAVY AT TIMES. TEMPERATURES TODAY WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY AS CLOUDS AND RAIN COOLED AIR WILL HOLD TEMPERATURES MOSTLY IN THE UPPER 80S. THIS BOUNDARY WILL SAG TO THE SOUTH AND LOOKS TO MAKE THE COASTLINE EARLY FRIDAY MORNING FINALLY STALLING IN THE COASTAL WATERS AROUND SUNRISE ON FRIDAY. THE THREAT OF SHOWERS WILL CONTINUE INTO FRIDAY WITH AFTERNOON TEMPERATURES REMAINING AROUND 90 DEGREES FOR THE HIGHS. THE FRONT LOOKS TO WASHOUT FRIDAY EVENING WITH A RETURN OF SOUTHERLY WINDS AND A BIT HIGHER DEW POINTS OVER THE WEEKEND. THIS WILL ALSO MEAN ISOLATED STORMS LOOK TO BE CONFINED MAINLY TO THE AFTERNOON/ EARLY EVENING HOURS. WE HAVE OUR FIRST TROPICAL STORM OF THE SEASON IN THE GULF THIS MORNING. AT 1 AM ANDREA... WAS LOCATED AT 26.8N AND 86.2W... ANDREA IS MOVING NORTH AND TOWARDS THE FLORIDA COAST. MAX WINDS ARE AROUND 45 MPH AT THIS TIME. 19 && .PRELIMINARY POINT TEMPS/POPS... KLCH 90 71 86 69 86 / 50 50 20 10 20 KBPT 91 71 87 70 89 / 50 40 20 10 10 KAEX 87 69 88 67 90 / 60 60 20 10 10 KLFT 90 71 89 68 90 / 50 50 30 10 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 6, 3:09 AM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 309 AM CDT THU JUN 6 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-070815- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 309 AM CDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS TODAY. THERE IS A CHANCE THAT A FEW MAY BECOME SEVERE WITH THE MAIN THREAT FROM LARGE HAIL AND STRONG GUSTY WINDS. STORMS TODAY WILL ALSO PRODUCE NUMEROUS CLOUD TO GROUND LIGHTNING ALONG WITH TORRENTIAL RAINFALL AT TIMES WHICH WILL CAUSE PONDING OF WATER ON ROAD SURFACES. SLIGHT CHANCE FOR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE WEEKEND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 6, 1:05 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 105 PM CDT THU JUN 6 2013 LAZ033-043>045-061830- ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA- 105 PM CDT THU JUN 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...ACADIA AND ST. MARTIN PARISHES UNTIL 130 PM CDT... AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTH OF SUNSET...MOVING EAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CARENCRO BY 115 PM... ARNAUDVILLE...BREAUX BRIDGE AND CECILIA BY 130 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND PEA TO NICKEL SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3046 9177 3024 9188 3031 9216 3043 9209 25
Local storm report, Jun 6, 1:20 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
120 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 7 E DE QUINCY 30.43N 93.33W
06/06/2013 BEAUREGARD LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN AT CAMP EDGEWOOD.
&&
MOGGEDLocal storm report, Jun 6, 1:35 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
135 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL JENNINGS 30.22N 92.66W
06/06/2013 E0.25 INCH JEFFERSON DAVIS LA PUBLIC
&&
MOGGEDSpecial weather statement, Jun 6, 1:42 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 142 PM CDT THU JUN 6 2013 TXZ180-201-259-061930- HARDIN TX-NORTHERN JASPER TX-TYLER TX- 142 PM CDT THU JUN 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER COUNTIES UNTIL 230 PM CDT... AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A PAIR OF STRONG THUNDERSTORMS NEAR COLMESNEIL...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... TOWN BLUFF BY 215 PM... TOWN BLUFF AND SPURGER BY 220 PM... FRED BY 225 PM... MAGNOLIA SPRINGS...MT. UNION AND JASPER BY 230 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3092 9392 3052 9408 3082 9461 3097 9445 25
Special weather statement, Jun 6, 1:47 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 147 PM CDT THU JUN 6 2013 LAZ033-042>045-052>055-061945- ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-JEFFERSON DAVIS LA- UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-VERMILION LA-IBERIA LA- ST. MARY LA- 147 PM CDT THU JUN 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE... ACADIA...JEFFERSON DAVIS...VERMILION...ST. MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 245 PM CDT... AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS ALONG INTERSTATE 10 FROM NEAR LAFAYETTE TO JENNINGS...MOVING SOUTH AT 20 MPH. * THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... BROUSSARD...MAURICE AND WRIGHT BY 155 PM... YOUNGSVILLE AND KAPLAN BY 205 PM... MEAUX BY 210 PM... CADE AND ST. MARTINVILLE BY 215 PM... COTEAU AND ABBEVILLE BY 225 PM... THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. LAT...LON 2979 9136 2985 9258 3040 9260 3032 9193
Local storm report, Jun 6, 3:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
323 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST BUNA 30.44N 93.96W
06/06/2013 E60.00 MPH JASPER TX PUBLIC
REPORT FROM BUNA SAWMILL.
0318 PM HAIL BUNA 30.44N 93.96W
06/06/2013 E0.75 INCH JASPER TX PUBLIC
REPORT FROM BUNA SAWMILL.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:50 AM CDT | Areal Flood Advisory | LCH | Rapides | 115 min |
| Jun 6, 2:04 AM CDT | Special Weather Statement | LCH | Rapides | 56 min |
| Jun 6, 2:07 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 53 min |
| Jun 6, 3:07 AM CDT | Special Weather Statement | LCH | Rapides | 53 min |
| Jun 6, 8:01 AM CDT | Special Weather Statement | LCH | Vernon | 59 min |
| Jun 6, 12:41 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 34 min |
| Jun 6, 1:05 PM CDT | Special Weather Statement | LCH | Lafayette | 25 min |
| Jun 6, 1:14 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Jefferson Davis | 31 min |
| Jun 6, 1:47 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette | 58 min |
| Jun 6, 2:59 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 46 min |
| Jun 6, 3:25 PM CDT | Special Marine Warning | LCH | 65 min | |
| Jun 6, 6:21 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 54 min |
| Jun 6, 6:32 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 58 min |
| Jun 6, 6:56 PM CDT | Special Marine Warning | LCH | 64 min | |
| Jun 6, 1:42 PM CDT | Special Weather Statement | LCH | Jasper, Tyler | 48 min |
| Jun 6, 2:23 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 37 min |
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 35 min |
| Jun 6, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Orange | 32 min |
| Jun 6, 4:02 PM CDT | Areal Flood Advisory | LCH | Orange | 88 min |
| Jun 6, 4:40 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 80 min |
| Jun 6, 5:27 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 63 min |
| Jun 6, 6:10 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 65 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.